# SDR AALA20121105007

- Difficulty date: November 5, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 69,089 hours, 36,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRONT OF FRAME AT STATION 1212 BETWEEN LONGERONS 24 AND 28 RIGHT.  INSTALLED DOUBLER PER EA MD80-53-026909.
